# SDR DALA2016022801521

- Difficulty date: February 18, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 71,472 hours, 53,875 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RATIO RACK EXHAUST DUCT BETWEEN BS Y=256 TO 275 LONG 20LT TO 21LT AT FUSELAGE SKIN.  RADIO RACK EXHAUST DUCT WAS REPAIRED IAW ER/A 464964-14 MA, REV C.
